# SDR JJBA201811165005

- Difficulty date: November 15, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N11187
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500927
- Aircraft time: 29,022 hours, 19,922 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Inoperative
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

AT CRUISE HEARD BUZZING NOISE FROM UNDER CAPTAIN'S FLOOR AND SMELLED SMOKE. (CREW MENTIONED A SMOKE DID DEVELOP). FOUND THAT THE #2 ELECTRONIC COMPARTMENT FAN WAS NOT WORKING. REMOVED AND REPLACED #2 FWD ELECTRONIC COMPARTMENT COOLING FAN. OPS CHECK SAT. NO FURTHER DEFECTS NOTED.
